Volume 13, issue 3 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Erratum for the paper ‘On the chain-level intersection pairing for PL manifolds’

J E McClure

Geometry & Topology 13 (2009) 1775–1777

Correction to Geometry & Topology 10 (2006) 1391–1424

Abstract

Greg Friedman has pointed out that there are sign errors in our paper ‘On the chain-level intersection pairing for PL manifolds’, linked above, and in particular Lemma 10.5(b) (which is a key step in the proof of the main theorem) is not correct as stated.

The purpose of this note is to provide a correction.

Keywords
intersection pairing, partial algebra, general position
Mathematical Subject Classification 2000
Primary: 18D50
Secondary: 57Q65
References
Publication
Received: 18 July 2007
Published: 12 March 2009
Authors
J E McClure
Department of Mathematics
Purdue University
150 N University Street
West Lafayette, IN 47907-2067
USA